USE CHILDREN’S PANADOL 7+ YEARS TABLETS FOR
Fast effective temporary relief from fever and pain associated with
- Teething
- Immunisation
- Earache
- Headache
- Cold & Flu Symptoms
DO NOT USE CHILDREN'S PANADOL
- If your child is using other medicines containing paracetamol, except on medical advice
- For more than 48 hrs at a time, except on medical advice
- If any of the seals on this package are broken
- If the package use- by date has expired
CHECK WITH YOUR DOCTOR BEFORE USE IF YOUR CHILD
- Has liver or kidney problems
- Weighs less than 10kg or more than 41kg
STOP USE AND TELL YOUR DOCTOR IF YOUR CHILD
- Has an allergic skin reaction, shortness of breath or wheezing after taking Children's Panadol
CHILDREN’S PANADOL 7+ YEARS TABLETS CONTAINS
- Paracetamol 250mg/mL
- Sodium 213mg (9.2mmol) - this should be taken into account by those on a low sodium diet
- PHENYLALANINE
- Saccharin sodium
- Aspartame
- No preservatives or aritficial colours
- No gluten, aspirin, lactose or sugar
ALWAYS READ THE LABEL. Use only as directed. For the temporary relief of pain and fever.
Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.
Seek medical advice for children under 3 months.
Panadol is a registered trade mark of the GSK group of companies.
16 Pack
- Please read and retain the carton.
- Measure correct dose based on the table below.
- Calculate the correct dose based on the child's weight. If weight is unknown, use the child's age.
Age: 7-10 yrs, Average weight: 22-32kg, Dose: 1-1 1/2 tablets (Max 6 in 24 hrs)
Age: 10-12 yrs, Average weight: 32-41kg, Dose: 1 1/2-2 tablets (Max 8 in 24 hrs)
- Dissolve the tablet in a glass of water at room temperature.
- Repeat 4-6 hourly if required (maximum 4 times within 24 hours).
- Can be given with fruit juice in preferred by your child.
If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131 126) or go to the hospital immediately even if your child feel well because of the risk of delayed, serious liver damage if left untreated.
Keep out of reach of children.
Paracetamol 250mg/mL
Sodium 213mg (9.2mmol); PHENYLALANINE; Saccharin sodium; Aspartame; No preservatives or artificial colours; No gluten, aspirin, lactose or sugar
Information sourced from the manufacturer. Always check the manufacturer instructions before using
Contact the pharmacist via Email or call 02 9534 2000 for more information about these products.
This product may not be right for you. Always read the label, warnings and instructions for use, before purchase. Vitamin and Mineral supplements should not replace a balanced diet.
Always read the label. Follow directions for use. If symptoms persist talk to your healthcare professional. This medicine may not be right for you. Read the warnings before purchase.
The Pharmacist reserves the right to not supply contrary to our professional and ethical obligation.
Sunscreen is only used for one element of protection.
Contact the pharmacist via Email pharmacist@galluzzoschemist.com.au or call 02 9534 2000 for more information about these products.
This product may not be right for you. Always read the label, warnings and instructions for use, before purchase. Vitamin and Mineral supplements should not replace a balanced diet.
Always read the label. Follow directions for use. If symptoms persist talk to your healthcare professional. This medicine may not be right for you. Read the warnings before purchase.
The Pharmacist reserves the right to not supply contrary to our professional and ethical obligation.
Sunscreen is only used for one element of protection.